# SDR MWEA96052

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK IN RUDDER SKIN .5 INCH LENGTH ON LT SIDE 4 AFT OF CENTERLINE STA ZR 26.043.  MAINTENANCE INSTALLED DOUBLER REPAIR IAW SRM 55-01 FIG 2.  RECALCULATED BALANCE AND RETURNED A/C TO SERVICE.
